# SDR AWXA9800046

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND CORROSION AROUND NUT-PLATE HOLE STA 344, WL 208, LBL 10 ON FLOORBEAM.  REMOVED DAMAGED PORTION OF TOP CHORD FROM LBL 8.5 TO LBL 11, WL 208, STA 344 AND REPAIRED BEAM PER SRM 53-10-51, PAGES 224 - 228.
